# SDR DALA2018040202157

- Difficulty date: March 30, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N308DE
- Make and model: Boeing 737732
- Aircraft serial: 29656
- Aircraft time: 25,862 hours, 11,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACKED WEB, BETWEEN BS 767 TO 787, STRINGER 25R IN THE AFT CARGO BAY.   MAINTENANCE REPLACED THE WEB IAW SRM 51-40-02, AND DWG 146A0081.
